Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jan 22, 2012, 9:30 PM CST for 4 counties in Kentucky; Mississippi County, New Madrid County, Missouri. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 9:30 PM CST (03:30 UTC)
- Expired
- Jan 22, 2012, 10:00 PM CST
- In force
- 30 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, Mississippi County, MO, New Madrid County, MO
The radar
The Paducah radar (KPAH), 51 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 9:55 PM CST | TSTM WND GST 40 | Oakton, KY | LATE REPORT...PEA SIZE HAIL REPORTED WITH THE STORM. |
| Jan 22, 9:56 PM CST | TSTM WND GST 41 | Fulton, KY | WIND GUST OF 41 MPH REPORTED THROUGH MESONET. |
| Jan 22, 9:58 PM CST | TSTM WND DMG | 2 S La Center, KY | WIDESPREAD POWER OUTAGES...UP TO 296 CUSTOMERS AFFECTED. |
| Jan 22, 10:00 PM CST | TSTM WND GST 50 | La Center, KY | WIND GUST 50 MPH OR MORE WITH PEA SIZE HAIL AND TORRENTAIL RAIN. EMERGENCY RESPONDERS RESPONDING. |
| Jan 22, 10:07 PM CST | TSTM WND GST 56 | Clinton, KY | MEASURED WINDS...RIPPED FLAG OFF OF THE CHURCH FLAG POLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 7:28 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS53 KPAH 230330
SVRPAH
KYC007-039-075-105-MOC133-143-230400-
/O.NEW.KPAH.SV.W.0008.120123T0330Z-120123T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALLARD COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
NORTHEASTERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1000 PM CST.
* AT 927 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERTRAND TO TIPTONVILLE...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CHARLESTON...HICKMAN...WICKLIFFE...BARDWELL...CLINTON...FULTON...
ANNISTON...DORENA...WYATT...CAYCE...BARLOW...FULGHAM...
BOUNDURANT...WILSON CITY...COLUMBUS...ARLINGTON...BLANDVILLE AND
KEVIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND
SOUTHEAST MISSOURI.
LAT...LON 3647 8950 3693 8947 3696 8938 3698 8937
3700 8930 3699 8928 3701 8926 3702 8920
3697 8917 3698 8914 3703 8918 3710 8888
3651 8882 3650 8941 3645 8948
TIME...MOT...LOC 0330Z 264DEG 46KT 3694 8939 3643 8939
WIND...HAIL 60MPH 1.00IN
$$
PS2 follow-up statements
658
WWUS53 KPAH 230346
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CST SUN JAN 22 2012
MOC143-230354-
/O.CAN.KPAH.SV.W.0008.000000T0000Z-120123T0400Z/
NEW MADRID MO-
946 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEW MADRID COUNTY
IN SOUTHEAST MISSOURI IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3650 8941 3662 8938 3664 8932 3668 8936
3699 8928 3701 8926 3702 8920 3697 8917
3698 8914 3703 8918 3710 8888 3651 8882
TIME...MOT...LOC 0344Z 264DEG 46KT 3696 8917 3654 8921
$$
KYC007-039-075-105-MOC133-230400-
/O.CON.KPAH.SV.W.0008.000000T0000Z-120123T0400Z/
FULTON KY-BALLARD KY-CARLISLE KY-HICKMAN KY-MISSISSIPPI MO-
946 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HICKMAN...
CARLISLE...SOUTHERN BALLARD AND FULTON COUNTIES IN WESTERN
KENTUCKY...AND EASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL
1000 PM CST...
AT 940 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WYATT TO DORENA...MOVING EAST AT
55 MPH.
POWER OUTAGES HAVE BEEN REPORTED IN SOME AREAS THAT THESE STORMS
HAVE MOVED THROUGH...IT IS UNKNOWN IF THE OUTAGES ARE DUE TO
DAMAGING WINDS OR LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3650 8941 3662 8938 3664 8932 3668 8936
3699 8928 3701 8926 3702 8920 3697 8917
3698 8914 3703 8918 3710 8888 3651 8882
TIME...MOT...LOC 0344Z 264DEG 46KT 3696 8917 3654 8921
WIND...HAIL 60MPH 1.00IN
$$
PS304
WWUS53 KPAH 230355
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
955 PM CST SUN JAN 22 2012
KYC007-039-075-105-MOC133-230400-
/O.CON.KPAH.SV.W.0008.000000T0000Z-120123T0400Z/
FULTON KY-BALLARD KY-CARLISLE KY-HICKMAN KY-MISSISSIPPI MO-
955 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HICKMAN...
CARLISLE...SOUTHERN BALLARD AND EASTERN FULTON COUNTIES IN WESTERN
KENTUCKY...AND EASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL
1000 PM CST...
AT 950 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WICKLIFFE TO HICKMAN...MOVING
EAST AT 55 MPH.
THESE STORMS PRODUCED DAMAGE IN MARSTON MISSOURI...IN NEW MADRID
COUNTY AROUND 830 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3698 8919 3697 8917 3698 8914 3703 8918
3710 8888 3651 8882 3651 8925
TIME...MOT...LOC 0354Z 264DEG 46KT 3697 8901 3656 8910
WIND...HAIL 60MPH 1.00IN
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 4:45 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Jan 22, 4:45 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 445 PM CST SUN JAN 22 2012 A NUMBER OF WEATHER ISSUES TO DEAL WITH OVER THE NEXT 24 HOURS. AREAS OF DENSE FOG WILL CONTINUE TO BE CONCERN UNTIL COLD FRONT SWEEPS THROUGH THE REGION LATER THIS EVENING...AS VERY RICH LOW LVL AIR CONTS TO PUNCH N UP THE MS VALLEY. WILL NOT ISSUE ADVISORY AT THIS TIME BECAUSE AM NOT SEEING WIDESPREAD VSBYS BELOW 1/4...WITH MOST RUNNING FROM 1/2 TO 1 1/2 IN SE MO AND SRN MO. WILL NEED TO MONITOR AS THE SUN GOES DOWN AND 1/4 MI VSBYS MAY BECOME MORE WIDESPREAD. LATE THIS AFTERNOON/EARLY TONIGHT...THINGS REALLY BEGIN TO CHANGE AND GET INTERESTING FROM A SEVERE WEATHER ASPECT OUT JUST TO OUR WEST. THE AS A VIGOROUS STORM SYSTEM BEGINS TO LIFT NORTHEAST OUT OF THE CENTRAL PLAINS...AND THE DYNAMICS WITH THIS SYSTEM BEGIN TO COME TOGETHER LATE .THE THREAT FOR SEVERE WEATHER WILL BEGIN THE RAMP UP QUICKLY EARLY TONIGHT AS SFC DEW POINTS SURGE INTO THE 50S...POSSIBLY TO NEAR 60. THIS...ALONG WITH THE UPPER DYNAMICS AND COLD AIR ASSOCIATED WITH THE UPPER LOW...WITH CREATE RAPIDLY LOWERING OF INSTABILITY. THE COMBINATION OF THE WINDS ALOFT AND INSURGENCE OF LOW LEVEL MOISTURE AND SFC PRE FRONTAL TROF MOVING IN FROM THE WEST WILL SET THE STAGE FOR A POTENTIAL WIDESPREAD SEVERE WEATHER OUTBREAK. DAMAGING WINDS WILL BE THE HIGHEST THREAT ALONG THE LINE A BOW SEGMENTS...BUT SFC BASED SUPERCELLS CANNOT BE RULED OUT THAT COULD PRODUCE A FEW TORNADOES AND LARGE HAIL. MAIN TIME FRAME FOR OUR AREA WILL BE FR OM 01 OR 02Z FAR WEST /SE/MO/ TO JUST BEFORE OR AFTER MIDNIGHT FROM PAH EAST. FRONT SHOULD END ALL PRECIP RAPIDLY FROM THE WEST BY MORNING. SHOULD BE A BREAK IN THE PRECIP MON AND TUE WITH TEMPS IN THE 40S AND 50S. HOWEVER...NEXT IN A SERIES OF SRN BRANCH SHORT WAVES WILL ARRIVE MY ABOUT THE MID WEEK TIME FRAME. WILL BRING THE NEXT ROUND OF RAIN. THIS SYSTEM IS NOW EXPECTED TO STAY FAR ENOUGH SOUTH SO THAT WE WOULD GET MAINLY RAIN...AS OPPOSED TO STORMS...IN THE COOL SECTOR NORTH OF THE LOW. && .AVIATION... VERY DIFFICULT FORECAST WITH THIS PACKAGE...MAINLY IN TIMING AND LOCATION OF SURFACE BASED LOW/PRE FRONTAL TROF PRIOR TO AND IN THE VICINITY OF THE THUNDERSTORM ACTIVITY THIS EVENING AND OVERNIGHT. UTILIZING THE NAM-WRF GUIDANCE...VLIFR/IFR CEILING AND IFR/MVFR VISIBILITY CONDITIONS ARE EXPECTED TO DOMINATE THE WFO PAH TAF SITES UP TO AND INCLUDING THE INTRODUCTION OF THUNDERSTORM ACTIVITY THIS EVENING. AT THIS TIME...I HAVE ATTEMPTED TO DETAIL DOWN TO A 2 TO 3 HOUR PERIOD AS TO WHEN TO EXPECT STORMS TO HIT. ANY OF THESE STORMS WILL BE CAPABLE OF SEVERE WIND GUSTS OVER 50 KTS...ONE INCH HAIL AND WE CANNOT RULE OUT A FEW TORNADOES IN THE TAF REGION TONIGHT...ESP KPAH TO KOWB REGIONS. WE APOLOGIZE FOR THE DELAY WITH THIS PRODUCT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT
Hazardous weather outlook, Jan 22, 12:16 PM CST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1216 PM CST SUN JAN 22 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1216 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER MOST OF THE REGION. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A VIGOROUS MID LEVEL LOW PRESSURE SYSTEM AND BETWEEN AN ASSOCIATED WARM AND COLD FRONT THIS EVENING INTO THE OVERNIGHT HOURS. RIGHT NOW, IT APPEARS THE MOST LIKELY TIMING OF SEVERE WEATHER WOULD BE FROM AROUND 8 PM TO MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND FAR SOUTHWEST ILLINOIS...THEN EAST OF THE RIVER BETWEEN MIDNIGHT AND 3AM. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT AREA WIDE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE OVER THE EXTREME SOUTHERN SECTIONS MAINLY AT THE ONSET OF THE EVENT. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND WARNINGS FOR MORE DETAILS ON THIS UPCOMING OVERNIGHT EVENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED ACROSS THE ENTIRE REGION THIS EVENING INTO THE EARLY OVERNIGHT HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS THE ENTIRE REGION TONIGHT.
In the hours before
Local storm report, Jan 22, 9:00 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
900 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL DUDLEY 36.79N 90.09W
01/22/2012 M1.00 INCH STODDARD MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN THE COMMUNITY.
&&
SMITTYSpecial weather statement, Jan 22, 9:15 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 915 PM CST SUN JAN 22 2012 ILZ075>078-080>094-KYZ001>007-MOZ087-111-112-114-230415- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-LIVINGSTON-CAPE GIRARDEAU-SCOTT-MISSISSIPPI- NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL... WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...CAPE GIRARDEAU... SIKESTON...CHARLESTON...NEW MADRID 915 PM CST SUN JAN 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND FAR WEST KENTUCKY THROUGH 1015 PM... AT 915 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR PINCKNEYVILLE ILLINOIS TO NEW MADRID MISSOURI. INDIVIDUAL STORMS WERE MOVING NORTHEAST AROUND 65 MPH...WITH THE OVERALL LINE MOVING EAST AROUND 30 MPH. SCATTERED STORMS CONTINUED TO DEVELOP OUT AHEAD OF THE MAIN LINE. THE STRONGEST STORMS WITHIN THE ACTIVITY THROUGH 1015 PM WILL BE CAPABLE OF WIND GUSTS 40 TO 50 MPH...AND PEA TO DIME SIZE HAIL AS THE ACTIVITY SPREADS ACROSS SOUTHERN ILLINOIS...AND FAR WEST KENTUCKY. THE ENVIRONMENT REMAINS FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF LARGER HAIL...WINDS IN EXCESS OF 58 MPH AND POSSIBLY A BRIEF TORNADO OR TWO. AS A RESULT...A TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE FOUR STATE AREA OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS... SOUTHWEST INDIANA AND WESTERN KENTUCKY THROUGH 200 AM. HEAVY RAIN MAY ALSO PRODUCE LOCAL WATER PROBLEMS FOR A SHORT TIME. STAY TUNED FOR LATER STATEMENTS AND WARNINGS VIA NOAA WEATHER RADIO OR LOCAL MEDIA.
Local storm report, Jan 22, 9:23 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
923 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL PINCKNEYVILLE 38.08N 89.38W
01/22/2012 M0.88 INCH PERRY IL TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED IN THE COMMUNITY.
&&
SMITTYLocal storm report, Jan 22, 9:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
925 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST MURPHYSBORO 37.77N 89.34W
01/22/2012 M60 MPH JACKSON IL PUBLIC
60 MPH WIND GUST REPORTED ON WEST SIDE OF TOWN.
&&
SMITTYLocal storm report, Jan 22, 9:26 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
926 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST MURPHYSBORO 37.77N 89.34W
01/22/2012 M60.00 MPH JACKSON IL PUBLIC
60 MPH WIND GUST REPORTED ON WEST SIDE OF TOWN.
&&
SMITTYLocal storm report, Jan 22, 9:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
929 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST CARBONDALE 37.72N 89.22W
01/22/2012 M55 MPH JACKSON IL ASOS
ASOS MEASUREMENT. WIND SHIFT ASSOCIATED WITH THE WIND
GUST.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:54 PM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 4 hr |
| Jan 22, 8:54 PM CST | Severe Thunderstorm Warning | PAH | Fulton | 36 min |
| Jan 22, 10:01 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 44 min |
| Jan 22, 10:27 PM CST | Severe Thunderstorm Warning | PAH | Crittenden, Graves, Livingston, Lyon, McCracken, Marshall | 48 min |
| Jan 22, 10:37 PM CST | Tornado Warning | PAH | Calloway, Graves, Marshall | 23 min |
| Jan 22, 10:40 PM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Christian, Crittenden, Daviess, Henderson and 10 more | 3 hr |
| Jan 22, 10:55 PM CST | Tornado Warning | PAH | Calloway | 35 min |
| Jan 22, 10:57 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Henderson, Hopkins, Lyon and 3 more | 33 min |
| Jan 22, 11:11 PM CST | Severe Thunderstorm Warning | PAH | Henderson, Union | 34 min |
| Jan 22, 11:12 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 18 min |
| Jan 22, 11:30 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Daviess, Henderson, Hopkins and 5 more | 45 min |
| Jan 23, 12:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 33 min |
| Jan 23, 2:00 PM CST | River Flood Warning | PAH | Muhlenberg | 9 days |
| Jan 22, 7:14 PM CST | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley, Wayne | 31 min |
| Jan 22, 8:10 PM CST | Areal Flood Advisory | PAH | Bollinger, Butler, Cape Girardeau, Perry, Scott, Stoddard and 1 more | 101 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.